MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER
Catalog Number 998806
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery for ureteral stricture using a balloon dilation catheter, the doctor found that the pump could not pressurize the balloon.After replacing it with a set of u30, the surgery could be normal.As per information mentioned in the internal bd comments on 30oct2023, stated that the product did not show any defects from the outside.Hx: the patient had surgery for ureteral stricture.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is unconfirmed as the product meets specifications.Visual evaluation noted the samples was evaluated in the bio testing lab, first performing a visual inspection of the device and no visible anomalies were identified.Inside of the balloon there are residues of a clear liquid, but there was not irregularities in the balloon.Upon completion of the visual inspection.Functional evaluation noted functional testing was performed introducing a 0.038" guidewire through the wirehub; the guidewire was introduced without resistance through all the catheter inner lumen hub.Then using the balloon hub the catheter was filled with distilled water using an inflation device.The balloon was inflated and then it was pressurized up to 30atm without shown leaks or irregularities.Afterwards, the balloon was deflated applying vacuum in the inflation device and it was deflated without problems.Based on the results of the sample evaluation, this complaint is unconfirmed since the balloon was inflated and deflated without complications and no irregularities were observed.A dhr reviews are not required as the reported event.The labelling review are not required as the reported event is unconfirmed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that during the surgery for ureteral stricture using a balloon dilation catheter, the doctor found that the pump could not pressurize the balloon.After replacing it with a set of u30, the surgery could be normal.As per information mentioned in the internal bd comments on 30oct2023, stated that the product did not show any defects from the outside.

Brand Name
BARD® X-FORCE® BALLOON DILATION CATHETER
Common Device Name
BALLOON DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18139752
Report Number1018233-2023-08140
Device Sequence Number6560050
Product Code EZN
UDI-Device Identifier10801741052771
UDI-Public(01)10801741052771
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2025
Device Catalogue Number998806
Device Lot NumberBMGWFM05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown